# SDR DALA2023112009552

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 46,710 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 EMERGENCY LIGHT ON SEAT AT ROW 26DEF INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A319 AMM 33-51. OK FOR SVC. (0070105)
